... seems to me that it's too much meds for Dementia, she can't talk much, she is having temper tantrums and can't sleep. Anyone have an idea? She definately has had Dementia for awhile and it could be going into Alzheimers but I'm not so sure Drug interactions is not to blame for her not being able to eat with a fork only fingers and her balance and tantrums lately.
27 Jul 2010
She may be over medicated. I checked on the drug interactions, and when combining these drugs, may cause physical instability. It also warns not to eat or drink grapefruit juice. Sorry I couldn't help more. Is she under supervision?
Good luck to you and I hope your mom does ok. Does she have a Health Advocate you can talk to?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
This has happened 2 times in the past 3 weeks, I am taking Zoloft, Klonipin and Valium. I can not find any side effects from those that would cause ...
1 answer • 5 Sep 2009
out of both. It looks like Namenda will not cause bad side effects if withdrawn. But what about Depakote. She is currently on 250 mg twice daily. ...
1 answer • 3 Mar 2012
... Can you tell me about this illness?
1 answer • 2 Apr 2013
Patient not sleeping during day. Has moderate Alzheimers. Actively talking all night, sometime with hallucinations. Dr. ok with increasing either med.
1 answer • 17 Nov 2013